Payne, L. E.
Multivalued functions in generalized axially symmetric potential theory
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3 : Tome 10 (1956) no. 3-4 , p. 135-145
Zbl 0079.31704
URL stable : http://www.numdam.org/item?id=ASNSP_1956_3_10_3-4_135_0

Bibliographie

[1] Weinstein, A. Discontinuous integrals and generalized potential theory, Trans. Amer. Math. Soc., Vol. 63 (1948) pp. 342-354. MR 25023 | Zbl 0038.26204

[2] Weinstein, A. Generalized axially symmetric potential theory, Bull. Amer. Math. Soc., Vol. 59 (1953) pp. 20-38. MR 53289 | Zbl 0053.25303

[3] Van Tuyl, A. On the axially symmetric flow around a new family of halfbodies, Quart. Appl. Math., Vol. 7. (1950) pp. 399-409. MR 33682 | Zbl 0035.11902

[4] Sadowsky, M.A. and Sternberg, E. Elliptic integral representation of axially symmetric flows, Quart. Appl. Math, Vol 8 (1950) pp. 113-126. MR 37425 | Zbl 0037.27507

5] Weinstein, A. The method of singularities in the physical and in the hodograph plane, Proc. Fourth Symp., Appl. Math. (1953) pp. 167-178. MR 56772 | Zbl 0053.14504

[6] Hobson, E. Spherical and ellipsoidal harmonics, Cambridge Uuiv. Press (1931). JFM 57.0405.06 | Zbl 0004.21001

[7] Churchill, R.V. Fourier series and boundary value problems, McGraw Hill (1941). MR 3251 | Zbl 0025.05403

[8] Van Nostrand, R.G. The orthogonality of hyperboloid functions, J. Math. Phys., Vol. 33 (1954) pp. 276-282. MR 63489 | Zbl 0057.05305

[9] Mehler, F.G. Über eine mit den Kugel - und Cylinder - functionen verwandte Function und ihre Anwendung in der Theorie der Elektricitätsvertheilung, Math. Ann. vol. 18 (1881) pp. 161-194. JFM 13.0779.02 | MR 1510098